# SDR CSE001

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N90BE
- Make and model: Mooney M20K
- Aircraft serial: 251143
- Engine: Cont TSIO360MB
- Propeller: Mcauly 2A34C*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6224
- Part serial: 6060176
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT RUN ON LEFT MAGNETO. INSPECTION IN THE WORKSHOP REVEALED THAT THE WOODRUFF DRIVE KEY BETWEEN THE DRIVE SHAFT AND DRIVE COUPLING WAS MISSING.
